# SDR UIEA2019020803156

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,198 hours, 16,618 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 21428
- Part serial: N1030
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HMG OPS CHECK, HMG DID NOT DEVELOP A HIGH ENOUGH FREQUENCY, WORKING AT 391 CYCLES. SHOULD BE A MIN OF 395 CYCLES. ( REPLACED HMG CONTROL GENERATOR MOTOR IAW AMM 24-25-02. OPS CHECK NORMAL, 399 FREQUENCY.  )
